# SDR QXEA200501156

- Difficulty date: August 5, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 19,134 hours, 27,043 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002B
- Part serial: 96119
- Condition: Malfunctioned
- Part time: 11,473 hours, 16,243 cycles
- Stage of operation: TX
- How discovered: L
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BLI FLIGHT NR 2249 - ON START UP (AFTER DISCONNECTING EXTERNAL POWER), NR 2 DC GENERATOR CAUTION LIGHT DID NOT EXTINGUISH.  REPLACED STARTER/GENERATOR.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
